CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
Proof of the Wilf-Zeilberger conjecture for mixed hypergeometric terms 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 93, 页码: 133-147
Authors:  Chen, Shaoshi;  Koutschan, Christoph
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Wilf-Zeilberger conjecture  Hypergeometric term  Properness  Holonomic function  D-finite function  Ore-Sato theorem  
NONLINEAR STABILITY OF PLANAR RAREFACTION WAVE TO THE THREE-DIMENSIONAL BOLTZMANN EQUATION 期刊论文
KINETIC AND RELATED MODELS, 2019, 卷号: 12, 期号: 3, 页码: 637-679
Authors:  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:3/0  |  Submit date:2019/04/02
Boltzmann equation  planar rarefaction wave  time-asymptotic stability  
On Generalizations of p-Sets and their Applications 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2019, 卷号: 12, 期号: 2, 页码: 453-466
Authors:  Zhou, Heng;  Xu, Zhiqiang
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
p-set  deterministic sampling  numerical integral  exponential sum  
Stability of supersonic contact discontinuity for two-dimensional steady compressible Euler flows in a finite nozzle 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 7, 页码: 4337-4376
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Contact discontinuity  Supersonic flow  Free boundary  Compressible Euler equation  Finitely long nozzle  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
Data-driven polynomial chaos expansions: A weighted least-square approximation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 129-145
Authors:  Guo, Ling;  Liu, Yongle;  Zhou, Tao
Favorite  |  View/Download:3/0  |  Submit date:2019/03/11
Uncertainty quantification  Data-driven polynomial chaos expansions  Weighted least-squares  Equilibrium measure  
A polynomial-time algorithm to compute generalized Hermite normal forms of matrices over Z[x] 期刊论文
THEORETICAL COMPUTER SCIENCE, 2019, 卷号: 755, 页码: 89-109
Authors:  Jing, Rui-Juan;  Yuan, Chun-Ming;  Gao, Xiao-Shan
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Generalized Hermite normal form  Grobner basis  Polynomial-time algorithm  Z[x] module  
Asymmetric critical p-Laplacian problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 5, 页码: 18
Authors:  Perera, Kanishka;  Yang, Yang;  Zhang, Zhitao
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1549-1566
Authors:  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:11/0  |  Submit date:2018/11/16
Boltzmann equation  macroscopic regularity  compressible Navier-Stokes equations  
Minimum Principle for Plurisubharmonic Functions and Related Topics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1278-1288
Authors:  Deng, Fu Sheng;  Zhang, Hui Ping;  Zhou, Xiang Yu
Favorite  |  View/Download:7/0  |  Submit date:2018/10/07
Minimum principle  plurisubharmonic functions  Stein manifolds  geometric invariant theory  group actions  holomorphic vector bundles